RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1961, Volume 16, Issue 4(100), Pages 161–166 (Mi umn6651)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific notes and problems

The group of abelian extensions of a periodic abelian group by a torsion-free abelian group

V. S. Zhuravskii


Full text: PDF file (508 kB)

Bibliographic databases:
Received: 06.10.1959

Citation: V. S. Zhuravskii, “The group of abelian extensions of a periodic abelian group by a torsion-free abelian group”, Uspekhi Mat. Nauk, 16:4(100) (1961), 161–166

Citation in format AMSBIB
\Bibitem{Zhu61}
\by V.~S.~Zhuravskii
\paper The group of abelian extensions of a~periodic abelian group by a~torsion-free abelian group
\jour Uspekhi Mat. Nauk
\yr 1961
\vol 16
\issue 4(100)
\pages 161--166
\mathnet{http://mi.mathnet.ru/umn6651}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=154912}
\zmath{https://zbmath.org/?q=an:0124.26503}


Linking options:
  • http://mi.mathnet.ru/eng/umn6651
  • http://mi.mathnet.ru/eng/umn/v16/i4/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fomin, AA, “Abelian groups in Russia”, Rocky Mountain Journal of Mathematics, 32:4 (2002), 1161  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:123
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020